# SDR 98ZZZX2419

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Shaft
- Part number: 6506604
- Condition: Sheared
- Location: Nr 3 Hyd System
- Part time: 1,483 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RCTP - LOG PAGE:  F08254 - AFTER TAKEOFF, NR 3 HYDRAULIC EDP AND ADP LOW PRESSURE LIGHT ILLUMINATED.  THE RUN LIGHT ILLUMINATED, PRESSURE DROPPED TO 200 PSI AND QUANTITY INDICATED 5 GALLONS.  TRIED ADP IN CONTINUOUS MODE WITH NO CHANGE IN INDICATIONS.  REPLACED NR 3 EDP DUE TO NO OUTPUT PRESSURE.  OPERATIONAL CHECK WAS GOOD.  REPLACED ADP DUE TO SHEARED SHAFT.  OPERATIONAL CHECK REMAINED AT 1000 PSI.  ADP WAS DEFERRED PER MEL 29-2.  CASE DRAIN FILTERS WERE REPLACED FOR PRECAUTIONARY REASONS.  REF:  OPERATOR CNTRL NR EIAA970077.
